# SDR 99T64R368AR

- Difficulty date: June 3, 1999
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Corroded
- Location: Emergency Door
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT O/W EXIT DOOR CORROSION WINDOW FRAME INTERNAL STATION 730.  REMOVED CORROSION FILLED WITH HYSOL EA 9309NA.  FAIRED TO ORIGINAL THICKNESS.  TREATED AND FINISHED IAW DC-8 SRM 51-1-8 PER EO NR 99-061.  (M)
